# SDR CA000830009

- Difficulty date: July 20, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 28,665 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Part number: Y0052B
- Condition: Overheated
- Location: Cockpit
- Component: Electrical Powe
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE IN COCKPIT NOTICED BY MAINTENANCE PERSONNEL WHILE DOING A SERVICE CHECK.AFTER INVESTIGATION FOUND TO BE THE NR2 RECTIFIER TRANSFORMER TO BE AT FAULT (OVERHEATING).RECTIFIER TRANSFORMER REPLACED.
